# SDR SWAA2022021880618

- Difficulty date: August 27, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Corroded
- Location: Nlg Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL PANEL 114 BW HAS CORROSION ON INNER UPPER SURFACE AT FASTENER HOLES; MARKED. / REMOVED CORROSION FROM NOSE WHEEL WELL PANEL 114BW ON INNER UPPER SURFACE ORIGINAL 'T' .192'; REMOVED .007'; .185' REMIANING BOEING FINDS IT TO BE STRUCTURELY ACCEPTABLE; RESTORED SURFACE FINISH IAW EA 1-753-33228 REV IR AND EA 180490 IR
